# SDR GTIA1100005

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 3,362 hours, 1,537 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Condition: Overtemp
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RTO LOW SPEED NR 80KTS DUE TO "HOT BRAKE" ECAM LT MLG BRAKE NR 1 885C BRAKE NR 2 905C.  FOUND NR 1 & NR 2 MLG TIRES FLAT, THERMAL FUSES MELTED.  INSPECTED NR 1 & NR 2 MLG AXLES & BRAKES IAW AMM 05-51-16-200-001.  NO DEFECTS FOUND ON AXLES. NR 1 & NR 2 BRAKES REPLACED PRECAUTIONARY IAW AMM 32-42-27 PB 401.  NR1 & NR 2 MLG WHEEL ASSY REPLACED IAW AMM 32-41-11, PB 401, CONFIG 02.
